# SDR HALA2022070800126

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 48,226 hours, 7,652 cycles
- Engine: Rroyce TRENT1000A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  ENG 1 CTL SYS FAULT. ASSOCIATED WITH: ENG 1 HP FUEL //  LAST LEG REPORT SHOWED "OPU E1-4072KS". PERFORMED BITE OF EEC 1 CH A & , NO FAULTS ON GROUND REPORT. PRECAUTIONARY, REMOVED & REPLACED STATOR, EEC ALTERNATOR (REF. TSM 73-21-71-810-889A. MECH 1799983. OPS & LEAK CHECK PENDING POST FOM. PERFORMED  WIRING CHECKS PER TSM 73-21-71-810-889-A. ALL WIRES CHECKS GOOD.  MECH 357297 7/7/22. PERFORMED 4 ENGINE RUN ATTEMPTS, ENGINE NOT STARTING, NO N3 INDICATION AND START VALVE NOT OPENING. PERFORMED TSM 80-00-00-810-848-A UP TO STEP 4.B.(2). NEED TO PERFORM TSM 73-21-89-810-838-A. MECH 5879892. PERFORMED TSM 73-21-89-810-838-A UP TO 4.B. FOUND NO CONTINUITY. MECH 1825633.   NEED TO CONTINUE AT 4.B(1). REMOVED AND REPLACED EEC PER AMM 73-21-34-400-804-A UP TO STEP 4.B(2). MECH 2396232 07JUL22. PENDING BITE & ENG RUN. PRECAUTIONARY CHANGE OF EEC DEDICATED ALTERNATOR PER AMM 73-21-51. COMPLETED REMAININIG ENGINE RUN (3) TIMES NO FAULTS, LEAK CHECK GOOD. OK FOR SVC.  STATOR, GENERAT OFF 43-7321-9-0004 S/N 01589 ON 43-7321-9-0004 S/N 01919  CONTROL, ENGINE OFF 33-7321-9-0004 S/N 91097 ON 33-7321-9-0004 S/N 90750
